# SDR FDKA200710272

- Difficulty date: October 25, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 14,944 hours, 13,817 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6137 ATL (0857 PHX LCL) - FLAP FAIL STUCK AT 45 DEGREES.  MX RESET FLAP SYSTEM.  OPS GOOD.
